# SDR DALA2023051904024

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2771515) DURING INSPECTION FOUND FLOOR SUPPORT STA 943 LBL 16- LBL 48 HAS SCRATCHES. REMOVED AND REPLACED PART IAW BOEING 737-800 SRM 51-40-02.
